BibTeX record journals/gc/Wang013

download as .bib file

@article{DBLP:journals/gc/Wang013,
  author    = {Weifan Wang and
               Yiqiao Wang},
  title     = {Linear Coloring of Planar Graphs Without 4-Cycles},
  journal   = {Graphs and Combinatorics},
  volume    = {29},
  number    = {4},
  pages     = {1113--1124},
  year      = {2013},
  url       = {https://doi.org/10.1007/s00373-012-1149-z},
  doi       = {10.1007/s00373-012-1149-z},
  timestamp = {Sat, 27 May 2017 14:22:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/Wang013},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics